STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Back to Search Results |
| Catalog Number |
5530-G-609-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: device name triathlon p/a cr beaded #6r; cat# 5517f602; lot# rxy7r device name triathlon asymmetric x3 patella; cat# 5551-g-350-e; lot# x2yd unknown triathlon baseplate: cat# unknown; lot# unknown it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
The following information was provided: patient had initial right knee replacement done (b)(6) 2025 at (b)(6) hospital by dr (b)(6) (oa: (b)(4)).Patient has presented with infection in knee at (b)(6) hospital.On (b)(6) 2025 all implants in right knee were all removed and a cement spacer placed.This is the first stage of a 2 stage revision.No surgical delay, implants removed without further damage to remaining bone.Swabs, micro & histology samples all taken for testing.Patient male, 79 years.Additional information provided 23/10/2025: there were no implants implanted yesterday.Only a cement spacer with antibiotics, which will be revised in 6-8 weeks, pending the resolution of the infection.